Ramified covers of abelian varieties over torsion fields

Lior Bary-Soroker, Arno Fehm*, Sebastian Petersen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We study rational points on ramified covers of abelian varieties over certain infinite Galois extensions of ℚ. In particular, we prove that every elliptic curve E over ℚ has the weak Hilbert property of Corvaja and Zannier both over the maximal abelian extension ℚab of ℚ, and over the field ℚ (A tor) obtained by adjoining to ℚ all torsion points of some abelian variety A over ℚ.

Original languageEnglish
Pages (from-to)185-211
Number of pages27
JournalJournal fur die Reine und Angewandte Mathematik
Issue number805
StatePublished - 1 Dec 2023


Dive into the research topics of 'Ramified covers of abelian varieties over torsion fields'. Together they form a unique fingerprint.

Cite this